Last 2 years, we did a check up in the doctor, the doctor suggested to have an X-ray of his lungs. When my husband got an X-ray, it showed that half of his lung was full of water. The doctor recommended us to buy"MYRIN P-Forte" and take 3tabs a day. after 4 months my husband stopped taking this tabs due to some reasons until now. He don't have any difficulty in breathing anymore for how many months. But, recently, just this few days, he's hard in breathing again. I'm really confused with this...please help..and advice. Is it possible it's gone and then, it came back?
The drug your husband was given, Myrin P-Forte is a combination drug used for the treatment of tuberculosis. It contains 4 different anti-tuberculosis drugs (Ethambutol+Rifampicin+Isoniasad+Pyrazinamide). These are all good drugs for the treatment of TB.
The “water in his lungs” was probably what is called a pleural effusion; that is, a collection of fluid around the lung. In parts of the world where pulmonary (lung) tuberculosis is common, the development of fluid secondary to the TB is also common. So, the doctor might have treated your husband for the correct disease. It is possible that the fluid went away on its own and had nothing to do with the Myrin P-Forte, but that is less likely. But, if the treatment did cause the TB to go away, it is quite possible that the TB has returned and that he now again has fluid on or in his lung.
The first step is for the doctor to find out why your husband is “hard in breathing again.” If it is because of “his lung full of water”, the fluid should be removed and, if possible, sent to the laboratory and examined to see what most likely caused it. The fluid should be cultured for TB. In the meantime, while waiting for results of the fluid exam, the treatment for TB should likely be started again, to get a head start. But remember, there are many causes of water on the lung and you should depend on his doctor to discover and treat the cause.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST